# SDR SWAA031367

- Difficulty date: June 18, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 27,199 hours, 23,419 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AKMO7
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, SWA SI 11139-55, LT ELEVATOR TAB FAILED FREE PLAY INSPECTION.  REMOVED AND REPLACED LT ELEVATOR TAB NR 1 HINGE HARDWARE AND BUSHING PER MM.
